MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE, VAMP PLUS; CATHETER, CONTINUOUS FLUSH

EDWARDS LIFESCIENCES DR TRUWAVE, VAMP PLUS; CATHETER, CONTINUOUS FLUSH
Model Number PXVP2284
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.The device is still in use.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.No corrective actions will be taken at this time.D2b: additional common device names: dxo- transducer, pressure, catheter tip g4: additional pma/510k numbers: k181684, k896819 complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported during use with the pressure monitoring set that the arterial pressure (systolic, diastolic, and mean) did not correlate with nibp and manual pressure.Additional information provided: no error message or abnormal waveform was reported.Patient outcome is unknown at this time.
 
Additional Manufacturer Narrative
There was no product evaluation as the device was not returned.Without its return, it is not possible to determine if there was damage or a defect that existed on the unit that could have contributed to the event.It is not known if any procedural factors may have contributed to the reported issue.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.As the complaint could not be confirmed, there is not sufficient evidence to determine a root cause.As part of the manufacturing process 100 percent of the units go through a balloon inspection process.The device history record review was completed and all manufacturing inspections passed with no non conformances.

Brand Name
TRUWAVE, VAMP PLUS
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
17200 laguna canyon, rd
irvine, CA 92618
9492503939
MDR Report Key23525843
Report Number2015691-2025-09197
Device Sequence Number18408439
Product Code KRA
UDI-Device Identifier07460691950177
UDI-Public(01)07460691950177(17)270430(11)250430(10)66521704
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K142749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXVP2284
Device Lot Number66521704
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown